# SDR ASOA20120507079T

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 936
- Aircraft time: 18,467 hours, 10,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422003
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FRAME 61 RT OTBD FLOOR SUPPORT CORRODED BEYOND LIMITS AROUND NUT PLATES.  REMOVED AND REPLACED FLOOR SUPPORT.
